# SDR SIMA200711009

- Difficulty date: April 15, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 12,717 hours, 12,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14533404401
- Condition: Cracked
- Location: Zone 800
- Part time: 12,717 hours, 12,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR LOCKING HANDLE BRACKET CRACKED.  STOP DRILLED, FABRICATED AND INSTALLED DOUBLER IAW EMB IC2007/145-0259A.  RETURNED AIRCRAFT TO SERVICE.
